Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Generalization of continuous posets
HTML articles powered by AMS MathViewer

by Dan Novak PDF
Trans. Amer. Math. Soc. 272 (1982), 645-667 Request permission

Abstract:

In this paper we develop a general theory of continuity in partially ordered sets. Among the interesting special cases of this theory is the theory of continuous lattices developed by D. Scott, J. Lawson and others.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 06A15, 06A10
  • Retrieve articles in all journals with MSC: 06A15, 06A10
Additional Information
  • © Copyright 1982 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 272 (1982), 645-667
  • MSC: Primary 06A15; Secondary 06A10
  • DOI: https://doi.org/10.1090/S0002-9947-1982-0662058-8
  • MathSciNet review: 662058